# SDR AALA201706219004

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 53,509 hours, 25,225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Obstructed
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE WONT STAY ARMED. FOUND PLASTIC TIE LOCK IN GIRT BAR LATCH, REMOVED DEBRIS FROM GIRT BAR LATCH OPS NORMAL.
